Symmetry of manifolds and their lower homotopy groups
Bulletin de la Société Mathématique de France, Volume 111 (1983), p. 97-108
@article{BSMF_1983__111__97_0,
     author = {Assadi, Amir H. and Burghelea, Dan},
     title = {Symmetry of manifolds and their lower homotopy groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {111},
     year = {1983},
     pages = {97-108},
     doi = {10.24033/bsmf.1979},
     zbl = {0542.57029},
     mrnumber = {85c:57041},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1983__111__97_0}
}
Assadi, Amir H.; Burghelea, Dan. Symmetry of manifolds and their lower homotopy groups. Bulletin de la Société Mathématique de France, Volume 111 (1983) pp. 97-108. doi : 10.24033/bsmf.1979. http://www.numdam.org/item/BSMF_1983__111__97_0/

[Be] Berstein (I.). - On Covering Spaces and Lie Group Actions, preprint, June 1981.

[B] Bredon (G.). - Introduction to Compact Transformation Groups, Academic Press, 1972. | MR 54 #1265 | Zbl 0246.57017

[A-B] Assadi (A.) and Burghelea (D.). - Examples of Asymmetric Differentiable Manifolds, Math. Ann., Vol. 255, 1981, p. 423-430. | MR 83a:57053 | Zbl 0437.57021

[B-H] Browder (W.) and Hsiang (W. C.). - G-actions and the Fundamental Group (to appear in Inv. Math.). | Zbl 0519.57034

[B-S] Burghelea (D.) and Schultz (R.). - On the Semisimple Degree of Symmetry, Bull. Soc. math. France, T. 103, 1975, pp. 433-440. | Numdam | MR 53 #1614 | Zbl 0321.57025

[C-R] Conner (P.) and Raymond (F.). - Actions of Compact Lie Groups on Aspherical Manifolds, Topology of Manifolds, CANTRELL and EDWARDS, Ed., Markham, Chicago, 1970, pp. 227-264. | MR 42 #6839 | Zbl 0312.57025

[C-R]2 Conner (P.) and Raymond (F.). - Injective Operations on the Toral Actions, Topology, Vol. 10, pp. 280-296. | Zbl 0236.57023

[F-M] Freedman (M.) and Meeks (W.). - Une obstruction élémentaire à l'existence d'une action continue de groupe dans une variété, C.R. Acad. Sc. Paris, T. 28, Série A, 1978. | MR 58 #24303 | Zbl 0373.57021

[H-H] Hsiang (W. C.) and Hsiang (W. Y.). - Differentiable Actions of Compact Connected Classical Groups II, Ann. of Math., Vol. 92, 1970, pp. 189-223. | MR 42 #420 | Zbl 0205.53902

[K-K] Ku (H. T.) and Ku (M. C.). - Group Actions on Ak-Manifolds, Trans. A.M.S., Vol. 245, 1978, pp. 469-492. | MR 80d:57021 | Zbl 0364.57010

[S-Y] Schoen (R.) and Yau (S. T.). - Compact Group Actions and the Topology of Manifolds with Non-positive Curvature, Topology, Vol. 18, 1979, pp. 361-380. | MR 81a:53044 | Zbl 0424.58012

[Y] Yau (S. T.). - Remarks on the Group of Isometrics of a Riemannian Manifold, Topology, Vol. 16, 1977. | MR 56 #6686 | Zbl 0372.53020